I am posting this in the steroid section because I am currently on a mild cycle of 500mg/wk of Sustanon injections every three days(10 weeks) along with .25 adex eod. I just did my 8th shot last night and going into my 4th week. I have done cycles in the past with higher doses of Test E. It's been almost 2yrs since my last cycle. Libido is great and I am making great gains in str and mass..all is well!
Here is my issue: I don't really want to go into too much detail here. I did as much research as I could, and really came up empty handed. Getting hard and staying hard is a piece of cake, getting to the promised land is a chore. Sometimes it takes me over 45 min to ejaculate while having sex. 45 min is a long time for me. I'm normally a 10-15 min guy.
It's kind of like having a few drinks and not getting the job done, but sober. A few times I just gave up and went to sleep after an hr. My wife is in heaven, but kinda sucks for me. Sensitivity seems to be a bit low, but still hard as a rock and libido great.
My first thought was that my adex dosage was too low at .25 eod. I know this can happen when doses of adex are too high and estrogen lvls crash, but at .25 eod..I doubt it. Could the testosterone cause prolactin lvls to get out of whack? Like I said, This only became an issue a few days ago and has been an issue with every cycle I have done in the past.
Things usually go right back to normal after pct so it has to be either the test or adex. Is this normal? should I up the adex? back off the adex? This is really not a huge issue. I guess more curious than anything else. I have also read that yohimbe bark ext may help with issues like this, but yohimbe seems to be more for libido, which is not an issue. Thanks in advance for any replies.